A Note on Hedging in ARCH and Stochastic Volatility Option Pricing Models
René Garcia and
Eric Renault
Mathematical Finance, 1998, vol. 8, issue 2, 153-161
Abstract:
Recently, Duan (1995) proposed a GARCH option pricing formula and a corresponding hedging formula. In a similar ARCH‐type model for the underlying asset, Kallsen and Taqqu (1994) arrived at a hedging formula different from Duan's although they concur on the pricing formula. In this note, we explain this difference by pointing out that the formula developed by Kallsen and Taqqu corresponds to the usual concept of hedging in the context of ARCH‐type models. We argue, however, that Duan's formula has some appeal and we propose a stochastic volatility model that ensures its validity. We conclude by a comparison of ARCH‐type and stochastic volatility option pricing models.
Date: 1998
References: Add references at CitEc
Citations: View citations in EconPapers (13)
Downloads: (external link)
https://doi.org/10.1111/1467-9965.00049
Related works:
Working Paper: A Note on Hedging in ARCH and Stochastic Volatility Option Pricing Models (1997) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:mathfi:v:8:y:1998:i:2:p:153-161
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0960-1627
Access Statistics for this article
Mathematical Finance is currently edited by Jerome Detemple
More articles in Mathematical Finance from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().